Transactions of A. Razmadze Mathematical Institute

Table of Contents, volume 173, issue 1, 2019


V. Baladze.
On (co)homological properties of remainders of stone-Čech compactifications, 173 (2019), no. 1, 1-10 (pdf)   
P. Danchev.
Rings whose elements are linear expressions of three commuting idempotents, 173 (2019), no. 1, 11-16 (pdf)
M. Diop, A. Gbaguidi Amoussou, C. Ogouyandjou and M. Mohamed.
Existence results for impulsive stochastic neutral integrodifferential equations with state-dependent delay, 173 (2019), no. 1, 17-31 (pdf)
O. Dzagnidze and I. Tsivtsivadze.
On the double limit associated with Riemann's summation method, 173 (2019), no. 1, 33-35 (pdf)
V. S. Guliyev and E. J. Ibrahimov.
Necessary and sufficient conditions for the boundedness of the Gegenbauer-Riesz potential in modified Morrey spaces, 173 (2019), no. 1, 37-52 (pdf)
O. A. Kharshiladze and V. Yu. Belashov.
Asymptotic and qualitative analysis of the multidimensional GKP and 3-DNLS equation solutions for their classification, 173 (2019), no. 1, 53-59 (pdf)
N. Khatiashvili.
On one class of elliptic equations connected with the nonlinear waves, 173 (2019), no. 1, 61-70 (pdf)
S. Kukudzhanov.
Eigenoscillations and stability of orthotropic shells, close to cylindrical ones, with an elastic filler and under the action of meridional forces, normal pressure and temperature, 173 (2019), no. 1, 71-82 (pdf)
Z. Mitrović and S. Radenović.
On Meir-Keeler contraction in Branciari b-metric spaces, 173 (2019), no. 1, 83-90 (pdf)
G. Oniani and K. Chubinidze.
Characterization of sets of singular rotations for a class of differentiation bases, 173 (2019), no. 1, 91-102 (pdf)
N. Shavlakadze, G. Kapanadze and L. Gogolauri.
About one contact problem for a viscoelastic halfplate, 173 (2019), no. 1, 103-110 (pdf)
N. Subramanian and A. Esi.
Rough statistical convergence on triple sequence of random variables in probability, 173 (2019), no. 1, 111-120 (pdf)